# SDR MALA010302

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, 3095, CAPT SIDE OF WINDSHIELD SHATTERED.  MAINTENANCE REPLACED CAPT. A SCREEN. OPS CHECK GOOD AT THIS TIME
